Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 185, NWS Austin/San Antonio, TX

May 30, 2016Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 30, 2016, 4:12 AM CDT for Llano County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2016, 4:12 AM CDT (09:12 UTC)
Expired
May 30, 2016, 5:15 AM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Llano County, TX

The radar

The Ft Hood radar (KGRK), 103 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:20 AM CDTHAIL 0.88Llano, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1610 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1610 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

646 
WUUS54 KEWX 300912
SVREWX
TXC299-301015-
/O.NEW.KEWX.SV.W.0185.160530T0912Z-160530T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
412 AM CDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LLANO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 515 AM CDT

* AT 412 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LLANO...MOVING
  SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KINGSLAND...LLANO...BUCHANAN DAM...GAINESVILLE...GRANITE SHOALS...
  HORSESHOE BAY...BLUFFTON...OXFORD...LONE GROVE...TOW...BABY HEAD...STOLZ
  AND SUNRISE BEACH VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS...AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3088 9846 3086 9842 3084 9842 3084 9840
      3082 9839 3079 9843 3075 9843 3074 9837
      3070 9842 3068 9840 3067 9844 3060 9840
      3057 9841 3056 9835 3049 9835 3050 9840
      3050 9881 3082 9889 3092 9864 3092 9845
TIME...MOT...LOC 0912Z 327DEG 27KT 3078 9875 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
3 follow-up statements
342 
WWUS54 KEWX 300930
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 AM CDT MON MAY 30 2016

TXC299-301015-
/O.CON.KEWX.SV.W.0185.000000T0000Z-160530T1015Z/
LLANO TX-
430 AM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR LLANO COUNTY...

AT 430 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OXFORD...OR 9
MILES SOUTH OF LLANO...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KINGSLAND...LLANO...BUCHANAN DAM...GAINESVILLE...GRANITE SHOALS...
HORSESHOE BAY...BLUFFTON...STOLZ...OXFORD...LONE GROVE AND SUNRISE BEACH
VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3088 9846 3086 9842 3084 9842 3084 9840
      3082 9839 3079 9843 3075 9843 3074 9837
      3070 9842 3068 9840 3067 9844 3060 9840
      3057 9841 3056 9835 3049 9835 3050 9840
      3050 9881 3077 9888 3085 9860
TIME...MOT...LOC 0930Z 326DEG 36KT 3061 9863 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
480 
WWUS54 KEWX 300954
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
454 AM CDT MON MAY 30 2016

TXC299-301015-
/O.CON.KEWX.SV.W.0185.000000T0000Z-160530T1015Z/
LLANO TX-
454 AM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHERN LLANO COUNTY...

AT 454 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOWOUT...OR 9
MILES NORTHWEST OF ROUND MOUNTAIN...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KINGSLAND...BUCHANAN DAM...GAINESVILLE...GRANITE SHOALS...HORSESHOE BAY...
OXFORD AND SUNRISE BEACH VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3074 9837 3070 9842 3068 9840 3067 9844
      3060 9840 3057 9841 3056 9835 3049 9835
      3050 9840 3050 9881 3064 9885 3072 9879
TIME...MOT...LOC 0954Z 334DEG 26KT 3049 9849 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
705 
WWUS54 KEWX 301009
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 AM CDT MON MAY 30 2016

TXC299-301018-
/O.EXP.KEWX.SV.W.0185.000000T0000Z-160530T1015Z/
LLANO TX-
509 AM CDT MON MAY 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LLANO COUNTY WILL
EXPIRE AT 515 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.

LAT...LON 3074 9837 3070 9842 3068 9840 3067 9844
      3060 9840 3057 9841 3056 9835 3049 9835
      3050 9840 3050 9881 3064 9885 3072 9879
TIME...MOT...LOC 1007Z 327DEG 27KT 3049 9849 

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:27 AM CDT, 45 minutes earlier.

Area forecast discussion, May 30, 3:27 AM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
327 AM CDT MON MAY 30 2016

.SHORT TERM (Today through Tuesday)...

...LOCALIZED HEAVY RAIN AND FLASH FLOODING POSSIBLE THIS
MORNING...

Main focus this period will be on the incoming thunderstorm line
that is approaching South-Central Texas this morning. Pockets of
heavy rain are expected as the line moves through and localized
flash flooding could occur given the very saturated soil from
the recent abundant rainfall. A flash flood watch is in place for
the Hill Country and portions of the Edwards Plateau through 1pm. The
flash flooding risk should decrease through the early afternoon as
the line weakens and moves south.

A large MCS developed across the panhandle of Texas last night
and is now moving south towards the Hill Country and northern
I-35 corridor. This line will move in over the next several hours.
Rainfall rates have been around an inch to inch and half with the
southward progressing line. A few showers have also developed
ahead of the line in Kerr and this area (along with the Hill
country) will need to be monitored for local enhancement and
sustainability of stronger updrafts resulting in higher rainfall
totals. Low-level flow is balanced well with the strong cold pool
of the storm complex and this will sustain the current strength of
the complex as it moves south. Pockets of 30-50 mph winds will
also be likely with the line as it moves through.

The complex should slowly weaken through the mid to late morning.
This will likely result in a lull of shower activity across a good
portion of the region through early to mid afternoon as the
atmosphere attempts to recover. Hi-res models have done a poor job
over the past 24 hours, so little confidence is being placed in
them currently. Of the ensembles that do show the current line,
some renewed activity could be possible late afternoon and
evening as a H5 impulse moves over the region helping increase
upper level divergence. In addition to this activity, west Texas
and the Burro Mountain range should also see storm development.
Will need to monitor if this activity can make it off the
mountains and cross the Rio Grande.

Overnight and into Tuesday morning should see a slow decrease of
rain/storms for western areas but continued SW flow aloft and
implied shortwave troughs make it difficult to remove all weather
mention during any period. Scattered showers and thunderstorms are
again expected Tuesday afternoon under this regime. Will need to
monitor closely if any complexes are able to develop for a more
concentrated rainfall hazard Tuesday.

&&

.LONG TERM (Wednesday through Sunday)...

More rain is expected mid- to late-week as a weak front stalls
over the region and then a mid- to upper-level low develops and
moves very slowly over Texas. Periods of heavy rainfall could
occur Wednesday into Thursday with more scattered activity late
week and weekend. With area soils so saturated, localized flash
flooding could be a possibility again over a larger swath of the
region.

A deep, closed low developing across northern Mexico by Wednesday is
agreed upon my multi model guidance. Stronger H5 flow along with
ample moisture and a weak front across the region will support
widespread showers and thunderstorms Wednesday into early
Thursday. With PWATS 1.8"-2.0", localized areas of heavy rainfall
could occur. It's possible that a new flash flood watch could be
issued during this time frame.

The mid- to upper-level low is forecast to get cut-off from the
main flow and will stagnate over Texas late week and early
weekend. This will keep higher rain chances and below normal
temperatures in place. Given the cooler conditions, instability
may be lower and thus convective rainfall rates could be more
difficult to occur. Overall rainfall amounts mid-week to the
weekend could be 2-4 with locally 5 inches. If more sun and
instability was able to occur within the upper-low then higher
rainfall rates could be locally possible. This will need to be
looked at on a day by day basis. Deeper NW flow should develop on
the back side of the slowly exiting low/trough by late weekend
and early next week. This should allow for drier and continued
cooler than normal conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              85  70  85  70  81 /  60  20  50  40  70
Austin Bergstrom Intl Airport  85  69  85  69  82 /  60  20  50  40  70
New Braunfels Muni Airport     85  69  85  69  81 /  60  20  50  40  70
Burnet Muni Airport            84  69  80  68  79 /  60  20  50  60  70
Del Rio Intl Airport           88  73  88  73  84 /  40  40  50  60  60
Georgetown Muni Airport        84  68  81  67  80 /  60  20  50  40  70
Hondo Muni Airport             86  72  87  70  82 /  50  30  60  50  70
San Marcos Muni Airport        85  70  84  70  82 /  60  20  50  40  70
La Grange - Fayette Regional   86  71  85  72  84 /  50  10  30  30  70
San Antonio Intl Airport       85  74  85  70  82 /  60  30  50  40  70
Stinson Muni Airport           86  72  85  72  83 /  50  30  50  40  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 PM CDT this afternoon for the following
counties: Bandera...Blanco...Edwards...Gillespie...Kendall...Kerr...
Kinney...Medina...Real...Uvalde...Val Verde.

&&

Mesoscale/Aviation...Oaks
Synoptic/Grids...Allen
Hazardous weather outlook, May 29, 9:58 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 PM CDT SUN MAY 29 2016

TXZ171>173-183>194-202>209-217>225-228-310300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
958 PM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A CLUSTER OF THUNDERSTORMS IS EXPECTED TO PUSH OVERNIGHT ACROSS
PARTS OF THE EDWARDS PLATEAU AND HILL COUNTRY AREAS. SOME OF
THESE STORMS COULD BE STRONG IN ADDITION OF PRODUCING HEAVY RAIN.
WITH GROUNDS ALREADY SATURATED PER HEAVY RAINS THE PAST FEW
DAYS...LITTLE RAINFALL AMOUNTS COULD RESULT IN FLASH FLOODING.
THEREFORE...THERE IS A FLASH FLOOD WATCH IN EFFECT ACROSS THE
EDWARDO PLATEAU AND HILL COUNTRY THROUGH 1 PM MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THURSDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. ANY
STORM CLUSTERS THAT DEVELOP WILL HAVE A CHANCE TO PRODUCE SEVERE
WEATHER AND TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES. HEAVIEST RAIN
POTENTIAL IS EXPECTED TO OCCUR WHEN A COLD FRONT MOVES THROUGH
THURSDAY. BY THIS TIME...THERE WILL LIKELY BE A FEW LOCATIONS WITH
5-DAY STORM TOTALS IN EXCESS OF 8 INCHES. PLEASE STAY TUNED FOR
FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE
CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 30, 3:15 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 AM CDT MON MAY 30 2016

TXZ171-172-300900-
BURNET TX-LLANO TX-
315 AM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET AND NORTHEASTERN
LLANO COUNTIES UNTIL 400 AM CDT...

AT 315 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTH OF EVANT TO 7 MILES EAST OF BEND
TO NEAR CHEROKEE. MOVEMENT WAS SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BUCHANAN DAM...TOW...WATSON...BLUFFTON...SUNNYLANE AND LAKE VICTOR.

LAT...LON 3099 9788 3085 9803 3074 9848 3092 9866
      3092 9842 3094 9841 3096 9845 3098 9844
      3101 9846 3103 9844 3103 9791
TIME...MOT...LOC 0815Z 310DEG 21KT 3134 9815 3111 9839 3104 9868

HAMPSHIRE
Special weather statement, May 30, 3:41 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 AM CDT MON MAY 30 2016

TXZ171-300930-
LLANO TX-
341 AM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL
430 AM CDT...

AT 341 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FIELD CREEK...OR 18 MILES SOUTH OF ALGERITA...MOVING SOUTHEAST AT 25
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LLANO...FIELD CREEK...VALLEY SPRING...STOLZ...CASTELL...LONE GROVE AND
BABY HEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3076 9851 3059 9893 3074 9897 3092 9896
      3092 9864
TIME...MOT...LOC 0841Z 321DEG 20KT 3096 9889

HAMPSHIRE

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:15 AM CDTSpecial Weather StatementEWXBurnet45 min
May 30, 3:41 AM CDTSpecial Weather StatementEWXLlano49 min
May 30, 4:44 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie43 min
May 30, 5:03 AM CDTAreal Flood AdvisoryEWXLlano3 hr
May 30, 5:08 AM CDTSpecial Weather StatementEWXGillespie52 min
May 30, 5:20 AM CDTSpecial Weather StatementEWXComal40 min
May 30, 5:56 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr, Real4 hr
May 30, 6:09 AM CDTSpecial Weather StatementEWXKerr51 min
May 30, 7:01 AM CDTSpecial Weather StatementEWXWilson59 min
May 30, 7:24 AM CDTFlash Flood WarningEWXBandera3 hr
May 30, 7:32 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Medina3 hr
May 30, 8:05 AM CDTSpecial Weather StatementEWXGonzales40 min
May 30, 8:53 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Lavaca67 min
May 30, 9:12 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca63 min
May 30, 9:29 AM CDTRiver Flood WarningEWXLlano38 hr
May 30, 10:36 AM CDTRiver Flood WarningEWXBandera19 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.